Almost All Complex Quantifiers are Simple

In C. Ebert, G. Jäger, M. Kracht & J. Michaelis (eds.), Mathematics of Language 10/11, Lecture Notes in Computer Science 6149. Springer (2010)
We prove that PTIME generalized quantifiers are closed under Boolean operations, iteration, cumulation and resumption.
Keywords generalized quantifiers  computational complexity  polyadic quantifiers  Boolean combinations  iteration  cumulation  resumption
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index Translate to english
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 22,660
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Marcin Mostowski (1998). Computational Semantics for Monadic Quantifiers. Journal of Applied Non--Classical Logics 8 (1-2):107--121.
Johan Benthem (1989). Polyadic Quantifiers. Linguistics and Philosophy 12 (4):437 - 464.

Monthly downloads

Added to index


Total downloads

32 ( #134,817 of 1,938,821 )

Recent downloads (6 months)

6 ( #100,512 of 1,938,821 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.